# SDR SWAA013249

- Difficulty date: December 3, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 62,554 hours, 51,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS 183, WL 232 AND RBL 17.1.  REMOVED AND REPLACED WEB PER SRM.
